Translator Disclaimer
March 2010 The maximal Thurston--Bennequin number of a doubled knot
Toshifumi Tanaka
Osaka J. Math. 47(1): 177-187 (March 2010).

Abstract

We show that an upper bound for the maximal Thurston--Bennequin number of any double of a knot $K$ given by the Kauffman polynomial is sharp if the bound is sharp for $K$. In particular, we give formulas for the maximal Thurston--Bennequin numbers of positive doubles of torus knots and two-bridge knots.

Citation

Download Citation

Toshifumi Tanaka. "The maximal Thurston--Bennequin number of a doubled knot." Osaka J. Math. 47 (1) 177 - 187, March 2010.

Information

Published: March 2010
First available in Project Euclid: 19 February 2010

zbMATH: 1222.57011
MathSciNet: MR2666130

Subjects:
Primary: 57M25
Secondary: 57M27

Rights: Copyright © 2010 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.47 • No. 1 • March 2010
Back to Top